# SDR IPXA2016011597867

- Difficulty date: January 6, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 22,683 hours, 15,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD FLAP, AFT FLAP LOWER SURFACE APPROXIMATELY BS 310 AND 8, UP FROM T/E HAS A 2 X 2 AREA OF DELAMINATION ADJACENT TO PREVIOUS REPAIR.  REPAIRED IAW SRM 57-53-01-2R, REP 1, TABLE II, SRM 51-70-04-0G AND AS FOLLOWS 1.  FOR REPAIR PLY'S USE BMS8-212, TY CLASSIII STYLE 3K-70-PW 2.  CURED AT 350 3.  NO CORE DAMAGE.
